# SDR ABXA060232

- Difficulty date: August 16, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45999
- Aircraft time: 81,241 hours, 27,099 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 5708458503
- Part serial: 9325
- Condition: Discharged
- Location: Emergency Light
- Part time: 150 hours, 117 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C EMERGENCY BATTERY PAC WOULD NOT RECHARGE. REMOVED AND REPLACED EMERGENCY LIGHTING BATTERY AND RELAY UNIT. SYSTEM OPS CHECKED GOOD IAW MM 33-50-01.
